|02-07-2012, 04:44 AM||#1|
Where the HELL are we?
Elysium feels like we don't belong.
Member Since: Mar 2009
Location: So Cal
Buspar and hallucinations?
So....a few years back I had been on Risperidone. I loved it; it worked well for me. Unfortunately it caused my hormone level of Prolactin to go so high that I started lactating, as well as having mild hallucinations (i.e. light shifting, trailers). So, I had to stop taking it.
Now, I have been on Buspar for anxiety/aggitated depression, as well as my Cymbalta. I recently upped my dose, under P-Doc's supervision, from 15mg daily to 15mg twice a day. Since doubling my daily dose I have noticed that I'm starting to see some trailers again....especially when I am tired or just waking from sleep. It's not distressing....it's kind of funny actually...I move my hand across my field of vision and it looks like there are blurry hands following it....it's cartoonish.
Just wondering if anyone else had any type of hallucinations with Buspar? Also wondering if Buspirone (Buspar) and Risperidone are similar in class of meds. I know the Risperdal is considered anti-psychotic....but I can't quite figure out which class the Buspirone falls into, or is it in a class all it's own?
I'm planning on asking P-Doc at my next appt, but that's a few weeks out.
Any ideas/thoughts, Peeps?
|02-08-2012, 08:58 AM||#2|
Suki22 cautiously optimistic
Member Since: Dec 2011
Re: Buspar and hallucinations?
I, too, got the trailers on Buspar. I never realized until now that it was that but come to think of it, they are gone now that I am off. Thank you for your help! (sorry I don't have further information for you)
yes, I'm in therapy (DBT).
"Thanks for this!" says: